# SDR C2XA03CL006

- Difficulty date: January 7, 2003
- Submitted: January 8, 2003
- Operation: Air carrier
- Aircraft: N48901
- Make and model: Emb EMB-145LR
- Aircraft serial: 145501
- Engine: Allsn AE3007A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 23076368
- Part serial: BAE12295
- Condition: Reads High
- Location: Nr 1 Eng Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

FLIGHT NR 2678, THE CREW REPORTED AT 28000 FT,  THE AIRCRAFT BEGAN TO SHAKE AND THE NR 1 ENGINE N1 EXCEEDED 103 PERCENT.  THE NR 1 ITT WAS AT LEAST 940 DEGRESS.  THE CAPTAIN REDUCED THRUST TO IDLE WITH NO RESPONSE FROM THE ENGINE.  THE CREW SHUT DOWN THE NR 1 ENGINE AND DIVERTED.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 FUEL PUMP METERING UNIT AND BOTH 1A AND 1B FADEC'S.   OPERATIONAL CHECKS WERE GOOD ON THE GROUND.THE AIRCRAFT WAS TEST FLOWN WITH NO DISCREPANCIES. 1A FADEC P/N 23074001 S/N BX160136  1B FADEC P/N 23074001 S/N BX160138
